Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Wildly ramified $Z/2$ actions in dimension two


Author: M. Artin
Journal: Proc. Amer. Math. Soc. 52 (1975), 60-64
MSC: Primary 14E20
DOI: https://doi.org/10.1090/S0002-9939-1975-0374136-3
MathSciNet review: 0374136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The rings of power series which are invariant under an automorphism of order 2 are described by equations having a standard form.


References [Enhancements On Off] (What's this?)

    A. Grothendieck, Techniques de construction et théorèmes d’existence en géométrie algébrique. III, Séminaire Bourbaki 13ième année: 1960/61, Exposé 212, fasc. 1, Secrétariat mathématique, Paris, 1961. MR 27 #1339.
  • RevĂŞtements Ă©tales et groupe fondamental (SGA 1), Documents MathĂ©matiques (Paris) [Mathematical Documents (Paris)], vol. 3, SociĂ©tĂ© MathĂ©matique de France, Paris, 2003 (French). SĂ©minaire de gĂ©omĂ©trie algĂ©brique du Bois Marie 1960–61. [Algebraic Geometry Seminar of Bois Marie 1960-61]; Directed by A. Grothendieck; With two papers by M. Raynaud; Updated and annotated reprint of the 1971 original [Lecture Notes in Math., 224, Springer, Berlin; MR0354651 (50 #7129)]. MR 2017446
  • Joseph Lipman, Rational singularities, with applications to algebraic surfaces and unique factorization, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 195–279. MR 276239
  • J.-P. Serre, Algèbre locale. MultiplicitĂ©s, 2ième Ă©d., Lecture Notes in Math., no. 11, Springer-Verlag, Berlin and New York, 1965. MR 34 #1352.
  • Oscar Zariski, On the purity of the branch locus of algebraic functions, Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 791–796. MR 95846, DOI https://doi.org/10.1073/pnas.44.8.791

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E20

Retrieve articles in all journals with MSC: 14E20


Additional Information

Keywords: Wild ramification, étale coverings, group actions
Article copyright: © Copyright 1975 American Mathematical Society